# SDR SIMA20170313003

- Difficulty date: March 13, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 16,600 hours, 11,394 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R3198067
- Condition: Cracked
- Location: Pax Door Stair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER STAIR PANEL IS CRACKED AT ROD CONNECTION.
